Translator Disclaimer
July 2013 Epimorphisms from 2-bridge link groups onto Heckoid groups (I)
Donghi Lee, Makoto Sakuma
Hiroshima Math. J. 43(2): 239-264 (July 2013). DOI: 10.32917/hmj/1372180514

Abstract

Riley "defined'' the Heckoid groups for $2$-bridge links as Kleinian groups, with nontrivial torsion, generated by two parabolic transformations, and he constructed an infinite family of epimorphisms from $2$-bridge link groups onto Heckoid groups. In this paper, we make Riley's definition explicit, and give a systematic construction of epimorphisms from $2$-bridge link groups onto Heckoid groups, generalizing Riley's construction.

Citation

Download Citation

Donghi Lee. Makoto Sakuma. "Epimorphisms from 2-bridge link groups onto Heckoid groups (I)." Hiroshima Math. J. 43 (2) 239 - 264, July 2013. https://doi.org/10.32917/hmj/1372180514

Information

Published: July 2013
First available in Project Euclid: 25 June 2013

zbMATH: 1296.57011
MathSciNet: MR3072954
Digital Object Identifier: 10.32917/hmj/1372180514

Subjects:
Primary: 57M25, 57M50

Rights: Copyright © 2013 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.43 • No. 2 • July 2013
Back to Top